# SDR ASOA05807

- Difficulty date: September 25, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4861 - DURING HANGAR MAINTENANCE IN BTR, THE FORWARD EMERGENCY CEILING LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE FORWARD EMERGENCY CEILING LIGHT.  OPERATIONAL CHECKS GOOD.  (M)
